Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("AXIOMATIC")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1729

  • Page / 70
Export

Selection :

  • and

AXIOMATIQUE DE LA DYNAMIQUE DES SYSTEMES STELLAIRESGENKIN IL; TSITSIN FA.1976; TRUDY ASTROFIZ. INST., ALMA-ATA; S.S.S.R.; DA. 1976; VOL. 28; PP. 48-58; BIBL. 14 REF.Article

AN AXIOMATIC THEORY OF WINNING MATHEMATICAL GAMES AND ECONOMIC ACTIONS = UNE THEORIE AXIOMATIQUE DES JEUX MATHEMATIQUES ET DES ACTIONS ECONOMIQUESSCHIMANOVICH W.1981; CYBERN. SYST.; ISSN 0196-9722; USA; DA. 1981; VOL. 12; NO 1-2; PP. 1-19; BIBL. 8 REF.Article

S5 WITHOUT MODAL AXIOMSWILLIAMSON J.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 3; PP. 593-594; BIBL. 2 REF.Article

ON SOME SUBSTITUTION INSTANCES OF R1 AND L1.LENZEN W.1978; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1978; VOL. 19; NO 1; PP. 159-164; BIBL. 11 REF.Article

A SHORTEST SINGLE AXIOM FOR THE CLASSICAL EQUIVALENTIAL CALCULUS.KALMAN JA.1978; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1978; VOL. 19; NO 1; PP. 141-144; BIBL. 10 REF.Article

INFINITY COMBINATORICS AND THE AXION OF DETERMINATENESS.KLEINBERG EM.1977; LECTURE NOTES MATH.; GERM.; DA. 1977; NO 612; PP. 1-150; BIBL. 1 P. 1/2Serial Issue

THE NUMERAL AXIOMS.BUTRICK R.1977; NOTRE DAME J. FERM. LOGIC; U.S.A.; DA. 1977; VOL. 18; NO 3; PP. 475-476Article

A NOTE ON THE AXIOM OF CHOICE AND THE CONTINUUM HYPOTHESIS.SCHOCK R.1977; NOTRE DAME J. FERM. LOGIC.; U.S.A.; DA. 1977; VOL. 18; NO 3; PP. 409-414; BIBL. 6 REF.Article

AXIOMATIC BASIC FOR SPACES WITH NONINTEGER DIMENSION.STILLINGER FH.1977; J. MATH. PHYS.; U.S.A.; DA. 1977; VOL. 18; NO 6; PP. 1224-1235; BIBL. 24 REF.Article

CLASSICAL THERMODYNAMICS, OF HOMOGENEOUS SYSTEMS BASED UPON CARNOT'S GENERAL AXIOMPITTERI M.1982; ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS; ISSN 0003-9527; DEU; DA. 1982; VOL. 80; NO 4; PP. 333-385; BIBL. 25 REF.Article

GENERATING CRYPTOMORPHIC AXIOMATIZATIONS OF MATROIDSNICOLETTI G.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 792; PP. 110-113; BIBL. 4 REF.Conference Paper

EQUATIONAL TWO AXIOM BASES FOR BOOLE AN ALGEBRAS AND SOME OTHER LATTICE THEORIESSOBOCINSKI B.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 4; PP. 865-875; BIBL. 7 REF.Article

A SHORTENED PROOF OF SOBOCINSKI'S THEOREM CONCERNING A RESTRICTED RULE OF SUBSTITUTION IN THE FIELD OF PROPOSITIONAL CALCULILAMBROS CH.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 1; PP. 112-114; BIBL. 1 REF.Article

AXIOMS FOR GENERALIZED NEWMAN ALGEBRASBEAZER R.1978; NOTRE DAME J. FORM. LOGIC; USA; DA. 1978; VOL. 19; NO 4; PP. 674-678; BIBL. 10 REF.Article

THE NON-AXIOMATIZABILITY OF THE OBSERVATIONAL PREDICATE CALCULUS (GENERALIZED TRACHTENBROT'S THEOREMS).IVANEK J.1977; COMMENT. MATH. UNIV. CAROLINAE; CESKOSL.; DA. 1977; VOL. 18; NO 1; PP. 41-57; BIBL. 8 REF.Article

An axiomatic approach to predictability of outcomes in an interactive settingBERVOETS, Sebastian.Theory and decision. 2010, Vol 68, Num 3, pp 311-323, issn 0040-5833, 13 p.Article

AXIOMATIC REPRESENTATION OF THE SYSTEMS FRAMEWORK: SIMILARITIES AND DIFFERENCES BETWEEN MARIO BUNGE'S WORLD OF SYSTEMS AND MY OWN SYSTEMS METHODOLOGYMATTESSICH R.1982; CYBERN. SYST.; ISSN 0196-9722; USA; DA. 1982; VOL. 13; NO 1; PP. 51-75; BIBL. 41 REF.Article

AN EXAMPLE IN AXIOMATIC SET THEORYKLEINBERG EM.1981; ADV. MATH. (N.Y., 1965); ISSN 0001-8708; USA; DA. 1981; VOL. 40; NO 2; PP. 176-200; BIBL. 8 REF.Article

ON THE AXIOMATIC METHOD AND THE ALGEBRAIC METHOD FOR DEALING WITH PROPOSITIONAL LOGICS II.HOSOI T.1977; J. FAC. SCI., UNIV. TOKYO, 1A; JAP.; DA. 1977; VOL. 24; NO 2; PP. 373-380; BIBL. 9 REF.Article

On very trueHAJEK, Petr.Fuzzy sets and systems. 2001, Vol 124, Num 3, pp 329-333, issn 0165-0114Article

THEORIE AXIOMATIQUE DE L'ORIENTATION DES VARIETES TOPOLOGIQUES A BORDDE MEDEIROS WANDERLEY MARCUS VINICIUS.1980; ; FRA; DA. 1980; 65 P.; 30 CM; BIBL. 14 REF.; TH. 3E CYCLE: MATH. PURES APPL./MONTPELLIER 2/1980/449Thesis

MODELS OF AN EXTENSION OF THE THEORY ORDDE LILLO NJ.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 4; PP. 729-734; BIBL. 9 REF.Article

THE AXIOMATISATION OF THEORIES OF MATERIAL NECESSITYCLEAVE JP.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 1; PP. 180-190; BIBL. 20 REF.Article

TWO AXIOM SYSTEMS FOR RELATION ALGEBRASBRINK C.1979; NOTRE DAME J. FORM LOGIC; USA; DA. 1979; VOL. 20; NO 4; PP. 909-914; BIBL. 2 REF.Article

AXIOMATICS FOR IMPLICATIONHEREDITH D.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 1; PP. 89-91Article

  • Page / 70